# SDR DALA2019100195618

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 10,396 hours, 3,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKETS HARD TO OPERATE . CORRECTIVE ACTION: REMOVED DEBRIS FROM 1R GIRT BAR BRACKETS. OPS NORMAL.
